Univalent functions with logarithmic restrictions

Tom 55 / 1991

A. Grinshpan Annales Polonici Mathematici 55 (1991), 117-139 DOI: 10.4064/ap-55-1-117-139

Streszczenie

It is known that univalence property of regular functions is better understood in terms of some restrictions of logarithmic type. Such restrictions are connected with natural stratifications of the studied classes of univalent functions. The stratification of the basic class S of functions regular and univalent in the unit disk by the Grunsky operator norm as well as the more general one of the class

Autorzy

  • A. Grinshpan

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek